# SDR ASAA2014050607705

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,585 hours, 8,539 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Nozzle
- Part number: 38304161
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT DATA SHOWS EGT IS TRENDING TOWARDS ESTABLISHED THRESHOLD. ACFT GROUNDED.  REPLACED 10 EA APU FUEL NOZZLES AND SHROUD IAW: MM 49-31-14-400-801, STEP F 1, A THROUGH G.  ACCOMPLISHED STEP G: FUEL NOZZLE INSTALLATION TEST IAW MM 49-31-14-400-801. NO LEAKS NOTED.
